SciELO - Scientific Electronic Library Online

 
vol.14 número1Spectral shift function for slowly varying perturbation of periodic Schrödinger operatorsBounded and Periodic Solutions of Integral Equations índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Cubo (Temuco)

versão On-line ISSN 0719-0646

Cubo vol.14 no.1 Temuco  2012

http://dx.doi.org/10.4067/S0719-06462012000100005 

CUBO A Mathematical Journal Vol.14, N° 01, (49-54). March 2012

Units in Abelian Group Algebras Over Direct Products of Indecomposable Rings

Peter Danchev

13, General Kutuzov Str. 4003 Plovdiv, Bulgaria, email: pvdanchev@yahoo.com


ABSTRACT

Let R be a commutative unitary ring of prime characteristic p which is a direct product of indecomposable subrings and let G be a multiplicative Abelian group such that G0/Gp is nite. We characterize the isomorphism class of the unit group U(RG) of the group algebra RG. This strengthens recent results due to Mollov-Nachev (Commun. Algebra, 2006) and Danchev (Studia Babes Bolyai - Mat., 2011).

Keywords and Phrases: groups, rings, group rings, indecomposable rings, units, direct decompositions, isomorphisms.


RESUMEN

Sea R un anillo conmutativo y unitario de característica prima p, que es producto directo de subanillos indescomponibles y sea G un grupo multiplicativo y abeliano tal que G0/Gpp es finito. Caracterizamos las clases de isomorfismo del grupo unitario U(RG) del álgebra del grupo RG. Estos fuertes y recientes resultados se deben a Mollov-Nachev (Commun. Algebra, 2006) and Danchev (Studia Babes Bolyai - Mat., 2011).

2010 AMS Mathematics Subject Classification: 16S34, 16U60, 20K21.


References

[D] P. V. Danchev, Commutative group algebras of n-summable abelian groups, Proc. Amer. Math. Soc. (9) 125 (1997), 2559-2564.         [ Links ]

[Da] P. V. Danchev, Normed units in abelian group rings, Glasgow Math. J. (3) 43 (2001), 365-373.         [ Links ]

[Db] P. V. Danchev, Notes on the isomorphism and splitting problems for commutative modular group algebras, Cubo Math. J. (1) 9 (2007), 39-45.         [ Links ]

[Dc] P. V. Danchev, Warfield invariants in commutative group rings, J. Algebra Appl. (6) 8 (2009), 829- 836.         [ Links ]

[Dd] P. V. Danchev, Maximal divisible subgroups in p-mixed modular abelian group rings, Commun. Algebra (6) 39 (2011), 2210-2215.         [ Links ]

[De] P. V. Danchev, Maximal divisible subgroups in modular group rings of p-mixed abelian groups, Bull. Braz. Math. Soc. (1) 41 (2010), 63-72.         [ Links ]

[Df] P. V. Danchev, Ulm-Kaplansky invariants in commutative modular group rings, J. Algebra Number Theory Academia (2) 1 (2011), 127-134.         [ Links ]

[Dg] P. V. Danchev, Units in abelian group algebras over indecomposable rings, Studia "Babes Bolyai" - Mat. (4) 56 (2011), 3-6.         [ Links ]

[K] G. Karpilovsky, Units of commutative group algebras, Expo. Math. 8 (1990), 247-287.         [ Links ]

[M] W. L. May, Group algebras over finitely generated rings, J. Algebra 39 (1976), 483-511.         [ Links ]

[MMN] W. L. May, T. Zh. Mollov, N. A. Nachev, Isomorphism of modular group algebras of p-mixed abelian groups, Commun. Algebra 38 (2010), 1988-1999.         [ Links ]

[MN] T. Zh. Mollov and N. A. Nachev, Unit groups of commutative group rings, Commun. Algebra 34 (2006), 3835-3857.         [ Links ]


Received: October 2010. Revised: March 2011.